Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 495892, 17 pages
http://dx.doi.org/10.1155/2012/495892
Research Article

On Weakly ( 𝐶 , 𝜓 , 𝜙 ) -Contractive Mappings in Ordered Partial Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Department of Mathematics, Hashemite University, Zarqa, Jordan

Received 12 May 2012; Revised 17 July 2012; Accepted 26 July 2012

Academic Editor: Paul Eloe

Copyright © 2012 Erdal Karapınar and Wasfi Shatanawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and its Applications, Queen's College (1992), vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  2. T. Abdeljawad, E. Karapınar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Th. Abdeljawad, E. Karapınar, and K. Taş, “A generalized contraction principle with control functions on partial metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 716–719, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Th. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  6. I. Altun and H. Simsek, “Some fixed point theorems on dualistic partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 1, no. 1-2, pp. 1–8, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. Altun and K. Sadarangani, “Corrigendum to “Generalized contractions on partial metric spaces” [Topology Appl. 157 (2010) 2778–2785],” Topology and its Applications, vol. 158, no. 13, pp. 1738–1740, 2011. View at Publisher · View at Google Scholar
  9. H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011. View at Google Scholar · View at Zentralblatt MATH
  10. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Aydi, “Fixed point theorems for generalized weakly contractive condition in partially ordered metric spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 33–48, 2011. View at Google Scholar
  12. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ,ϕ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar
  13. A. G. Bin Ahmad, Z. M. Fadail, V. Ć. Rajić, and S. Radenović, “Nonlinear contractions in 0-complete partial metric spaces,” Abstract and Applied Analysis. In press.
  14. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar
  15. Z. Golubović, S. Kadelburg, and Radenović, “Coupled coincidence points of mappings in partially ordered metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012. View at Publisher · View at Google Scholar
  16. E. Karapınar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, p. 4, 2011. View at Publisher · View at Google Scholar
  17. E. Karapınar and U. Yüksel, “Some common fixed point theorems in partial metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 263621, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. E. Karapınar, “A note on common fixed point theorems in partial metric spaces,” Miskolc Mathematical Notes, vol. 12, no. 2, pp. 185–191, 2011. View at Google Scholar
  19. E. Karapınar, N. Shobkolaei, S. Sedghi, and S. M. Vaezpour, “A common fixed point theorem for cyclic operators on partial metric spaces,” Filomat, vol. 26, no. 2, pp. 407–414, 2012. View at Google Scholar
  20. K. P. Chi, E. Karapinar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012. View at Publisher · View at Google Scholar
  21. E. Karapınar, “Weak ϕ-contraction on partial contraction,” Journal of Computational Analysis and Applications, vol. 14, no. 2, pp. 206–210, 2012. View at Google Scholar
  22. E. Karapınar, “Some fixed point theorems on the class of comparable partial metric spaces,” Applied General Topology, vol. 12, no. 2, pp. 187–192, 2011. View at Google Scholar · View at Zentralblatt MATH
  23. E. Karapınar and M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Common fixed point theorems for weakly isotone increasing mappings in partially ordered metric spaces,” Mathematical and Computer Modelling. In press.
  25. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH
  27. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. B. Samet, M. Rajović, R. Lazović, and R. Stoiljković, “Common fixed point results for nonlinear contractions in partially ordered metric spaces,” Fixed Point Theory and Applications. In press.
  29. W. Shatanawi and H. K. Nashine, “A generalization of Banach's contraction principle for nonlinear contraction in a partial metric space,” Journal of Nonlinear Science and Applications, vol. 5, pp. 37–43, 2012. View at Google Scholar
  30. W. Shatanawi, H. K. Nashine, and N. Tahat, “Generalization of some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 686801, 10 pages, 2012. View at Publisher · View at Google Scholar
  31. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Google Scholar
  32. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Google Scholar · View at Zentralblatt MATH
  33. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar · View at Zentralblatt MATH
  34. B. S. Choudhury, “Unique fixed point theorem for weakly C-contractive mappings,” Kathmandu University Journal of Science, Engineering and Technology, vol. 5, no. 1, pp. 6–13, 2009. View at Publisher · View at Google Scholar
  35. J. Harjani, B. López, and K. Sadarangani, “Fixed point theorems for weakly C-contractive mappings in ordered metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 790–796, 2011. View at Publisher · View at Google Scholar
  36. W. Shatanawi, “Fixed point theorems for nonlinear weakly C-contractive mappings in metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2816–2826, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010. View at Publisher · View at Google Scholar
  38. I. Altun, “Common fixed point theorems for weakly increasing mappings on ordered uniform spaces,” Miskolc Mathematical Notes, vol. 12, no. 1, pp. 3–10, 2011. View at Google Scholar · View at Zentralblatt MATH
  39. I. Altun and V. Rakočević, “Ordered cone metric spaces and fixed point results,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1145–1151, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar
  41. W. Shatanawi, “Some common coincidence point theorems on weakly increasing mappings in partially ordered cone metric spaces,” Gazi University Journal of Science, vol. 25, pp. 89–95, 2012. View at Google Scholar